# SDR 98ZZZX2182

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5210T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235195
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7850008
- Condition: Defective
- Location: Wing
- Part time: 2,793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVETS, ON ATTACHMENT ANGLE, CONNECTING RIB TO AFT FALSE SPAR, OUTBOARD OF MAIN GEAR ATTACHMENTS TO SPARS, MISSING/LOOSE DUE TO HARD LANDINGS AND/OR TIME IN SERVICE.  SUBMITTER RECOMMENDED THIS AREA BE INSPECTED CLOSELY DURING ANNUAL AND AFTER HARD LANDINGS ESPECIALLY IF AIRCRAFT USED FOR TRAINING.
